My dad is on Galantime Hydrobromide 24 mg. He ran out of the medication and went three days without the medication. He has been back on it for five days, but is not himself. He is depressed, has mood swings, sometimes yelling and cursing, is telling crazy stories that he thinks really happened, confused, etc. Could being off the meds for three days being causing this? How long does it take to get out of his system, and how long before it builds back up in his system?
- Galantamine Information for Consumers
- Galantamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Galantamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My father was prescribed aricept. The VA wont pay for it anymore & put him on galantamine. He's worse now thanever. Any help please... Tracey
2 answers • 16 Feb 2011
My client is in stage three of alzhiemers and is legally blind. SHe has been having all kindsof stomach issues since she started on this medication ...
3 answers • 30 Aug 2012
How long will it stay in your system. What is the half life ... testosterone levels drop ?
0 answers • 14 Apr 2014
some doctors are saying the half-life is something like 75 hours or 375 hours to be completely out of you system (75x5) . whereas other sources are ...
2 answers • 3 Mar 2015
... literature in Gabapentin says its half life is 5-7 hours..so does that mean that half the medication is out of your system in that amount of ...
1 answer • 2 May 2015